# SDR ASOA201100205

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT/ RT FWD TWO SECTIONS OF FLOOR SEAT TRACK ARE CORRODED IN CABIN.  REPLACED  SEAT TRACKS IAW MM 53-01-11-000-802 & 53-01-11-400-802.
